# SDR USAA2013071500009

- Difficulty date: July 11, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 42,943 hours, 15,712 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 2R DOOR SLIDE DOES NOT SHOW ARMED ON DOOR/IND PAGE.  MX R & R PROX SWITCH FOR 2R DOOR.
